Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
AphasiaNista
Newbie

Reged: 02/09/07
Posts: 3
Loc: NEW YORK, NY USA
Off Zyprexa--Loosing Too Much Weight
      #225692 - 03/06/07 06:41 PM

I been taking Zyprexa for the last two years. But now psycho-pharmacologist is weaning me off of it. I never weighed that much in the first place. And now I'm down to 131lbs. I'm on Truvada and Kaletra, and Mepron for PCP. I have no body fat at all, and obviously my metabolism is very high. Any suggestions for me to gain weight?

--------------------
AphasiaNista

Post Extras: Remind Me!   Notify Moderator  
AIDS2HIV
Unregistered

Post deleted by Becky new
      #225699 - 03/06/07 11:23 PM



Post Extras: Remind Me!   Notify Moderator  
AphasiaNista
Newbie

Reged: 02/09/07
Posts: 3
Loc: NEW YORK, NY USA
Re: Off Zyprexa--Loosing Too Much Weight new
      #225755 - 03/08/07 01:57 PM

Thanks for the info. I was only 105lbs. at the lowest, so you beat me by 11 pounds. I'm already eating 5 meals a day, but I probably could used more protein. I had a stroke from toxicity of the meds, and the steriods I was injecting. No more steriods or Tina for me.

--------------------
AphasiaNista

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2584

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3